It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Are you talking to me Larry?
:)
I'm listening and your post came in loud and clear.
Sure seems to hit the nail on the head!

I have so many bone spurs in my lumbar spine from the OA but still the osteoporosis is there too. I've lost 2 inches and it makes me quite unhappy.

I don't think the spurs bother me though.. I rather think of them as my body trying to do a Self-Fusion of the deterioateing spine.

Mother called while I was reading your post.. I told her what you said.. she is just as interested in the calcuim idea as I am.

So I thank you for posting your experience and I'm off to search the web and read about that EZorb.
[QUOTE=NHone]ALL calcium requires magnesium to be properly assimilated. Most people, and especially women, are low in magnesium. Fertilizers that are used on crops do not contain magnesium, in effect most fields are depleted of magnesium.[/QUOTE]

Exactly. Calcium build bone, and magnesium helps harden them. Although, each much be taken in the correct ratio for proper absorption. Vitamin D is also crucial for the proper absorption of calcium.

Although, the claim stated here, made originally by the manufacturers of Ezorb (Elixir Industries,) is that their calcium aspartate anhydrous -- due to it being in an organic molecular form -- doesn't require the addition of either magnesium or vitamin D. I seriously question the veracity of this and many other claims made on their website. I would simply recommend people take a more inexpensive form of calcium, citrate over the carbonate form *which causes stomach discomfort for many.* The acidic environment created by calcium citrate also helps increase its bioavailability.

[QUOTE=Theia Foley]Hello
I am also trying to locate the research study on Fosamax. I recently began it and do not feel confident about continuing usage concerning the side effect of "bone jaw deterioration". My gyn tells me study was only done on women with chemo. I need more info.[/QUOTE]


The possibility of osteocronsis while on bisphosphonates is very rare in anyone but cancer patients. They take extremely high doses intravenously to offset the decrease in bone mass caused by chemotherapy. Although, over time, I would worry about the cumulative effects of bisphosphonates.

Personally, I still would not recommend any bisphosphonate to even osteoporosis suffers for more than a short 1-3 year time period.
I started taking Ezorb after reading some comments on the healthboards and reading Larry's testimonial after a web search. I don't know if it's helping me or not -- been on it since mid-July and haven't seen any improvement in fingernail strength, which Peregrine had reported when she started taking it. My web search indicates that Mr Penny has become a distributor of Ezorb -- that could mean a number of things, both positive and suspect.





All times are GMT -7. The time now is 01:14 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!